# SDR ASOA2016031114572

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,575 hours, 23,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT, R & R NR 2 BATTERY CHARGER AS REQUIRED IAW AMM 33-51-17, OPS CHECKED GOOD AT THIS TIME, IPC REF 33-51-17, FIG 1, ITEM 8.
